# SDR 2012FA0000427

- Difficulty date: June 2, 2012
- Submitted: June 22, 2012
- Operation: General aviation
- Aircraft: N3860L
- Make and model: Cessna 172G
- Aircraft serial: 17254029
- Engine: Cont O300D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screen
- Part number: 95509
- Condition: Separated
- Location: Carb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

100 HR INSPECTION.  SCREEN IS SEPARATED FROM THE FITTING.  THE BONDING JOINT FAILED.  NEW PN 95-509F, LOT NR 11161106 ASSY INSTALLED.  CARBURETOR WAS O/H 9/23/2005 IAW FORM 8130-3.
